Publication Type:

Journal Article

Authors:

K. Abhishek

Source:

Proceedings of the Jangjeon Mathematical Society, Jangjeon Research Institute for Mathematical Sciences and Physics, Volume 19, Number 1, p.107-114 (2016)

URL:

http://www.scopus.com/inward/record.url?eid=2-s2.0-84958252006&partnerID=40&md5=a27e6444a6ef1f485d39ee4aa8447337

Abstract:

The results of Harary, Norman, and Cartwright on point-bases in finite digraphs to point- and arc-bases in infinite digraphs was extended by Acharya et.al, [1] by introducing the notion of arc bases of digraphs as follows: in a digraph D = (X,U), not necessarily finite, an arc (x,y) εU is reachable from a vertex u if there exists a directed walk W that originates from u and contains (x,y). A subset S ⊆ X is an arc-reaching set of D if for every arc (x,y) there exists a diwalk W originating at a vertex u ε S and containing (x,y) and an arc-basis as a minimal arc-reaching set. One of the main results reported in [1] is that all the arc bases of any finite digraph D have the same cardinality which led to the introduction of the notion of arc-dimension of D, denoted σ(D), as the cardinality of an arc basis of D. In this article we establish the upper and lower bounds on σ(D)+σ(D→), σ(D)+σ(Dc) and establish some related results.

Notes:

cited By 0

Cite this Research Publication

K. Abhishek, “ARC dimension of a digraph”, Proceedings of the Jangjeon Mathematical Society, vol. 19, pp. 107-114, 2016.